# SDR AMTA200600278

- Difficulty date: April 16, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N317TX
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- Aircraft time: 13,339 hours, 5,910 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT IB UD-VTK FLAG.  REMOVED POWER FROM FMC COMPUTER NR 1.  RE-RACKED COMPUTER.  PERFORMED BITE IAW FIM.  OPS CHECK NORMAL WITH NO EXISTING FAULTS.  (K)
